# SDR FDEA2018080321887

- Difficulty date: August 2, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 83,516 hours, 18,801 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO FLOOR SEAT TRACK STA 5-0 TO STA 5-43  X= 47.5 L.  EXISTING REPAIR AT MAIN DECK CARGO FLOOR SEAT TRACK EVALUATED AND FOUND DAMAGED WITH CHAFING MARK AT STA 5-11, X= 47.5 L AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. FLOOR SEAT TRACK, CARRIED OUT REPAIR AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201, EO 1-5100-7-5001 B6. ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
